| Catalog Number |
8470107030D |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
10/18/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A follow up report will be filed once the quality investigation is complete.
Event or Problem Description
It was reported that during an endoscopic disc removing surgery the bur broke along the shaft.It was also reported that there were no adverse consequences and no delays as a result of this event.It was further reported that the procedure was completed successfully using a backup bur.
Additional Manufacturer Narrative
The definitive root cause could not be determined as only a partial piece of the device was returned.The quality investigation is closed.
Event or Problem Description